# SDR RAIA00505011

- Difficulty date: May 13, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 18,210 hours, 20,036 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 8582
- Part serial: 0121
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 6,535 hours, 7,744 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5415 - STL - RT OIL PRESSURE LOW WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 2 OIL LOW PRESSURE SWITCH.
